# SDR SWAA2019051732776

- Difficulty date: April 26, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB LOWER ATTACH ANGLE CRACKED AT BS. 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED ANGLE PER EA.
